# SDR AC2A2020081013901

- Difficulty date: August 8, 2020
- Submitted: August 10, 2020
- Operation: Air carrier
- Aircraft: N139JP
- Make and model: Agusta AB139
- Aircraft serial: 31039
- Aircraft time: 10,237 hours, 19,168 cycles
- System (JASC): 2140 · Heating System
- Part: Check Valve
- Part number: 3G2140V00651
- Part serial: M0103UNR1204
- Condition: Separated
- Location: Cabin Heater
- Part time: 10,237 hours, 19,168 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER WILL NOT BLOW HOT AIR; DURING TROUBLESHOOTING FOUND HEATER TEMPERATURE CONTROL VALVE (P/N 3G2140V00751) TO BE DAMAGED FROM HIGHT PRESSURE CHECK VALVE (P/N 3G2140V00651) FLAPPER HALVES BEING SEPARATED FROM CHECK VALVE AND LODGED IN HEATER TEMPERATURE CONTROL VALVE AND PUNCTURING THE VALVE BODY.
